Quotation Hahsler, Michael, Hornik, Kurt. 2007. New Probabilistic Interest Measures for Association Rules. Intelligent Data Analysis 11 (5): 437-455.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Intelligent Data Analysis
Citation Index SCI
Language English
Title New Probabilistic Interest Measures for Association Rules
Volume 11
Number 5
Year 2007
Page from 437
Page to 455
Reviewed? Y
URL http://iospress.metapress.com/openurl.asp?genre=article&issn=1088-467X&volume=11&issue=5&spage=437

Associations

Projects
A computational environment for mining association rules and frequent item sets in R
People
Hahsler, Michael (Former researcher)
Hornik, Kurt (Details)
Organization
Applied Information Technology with Focus on IT in Organization (Details)
Mathematical Methods in Statistics (Former organization)
Research Institute for Computational Methods FI (Details)
Research areas (Ă–STAT Classification 'Statistik Austria')
1100 Mathematics, information technology (Details)
Google Scholar: Search